# SDR DALA13052943141

- Difficulty date: October 9, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 31,537 hours, 16,403 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FRAMES 70 - 71, STR 16 - 17 RIGHT DENTED.   BLENDED GOUGE IAW SRM 51-73-00.   NO ESTABLISHED LIMIT IAW SRM 53-51-11, TABLE 101. CUT OUT DAMAGE.  FABRICATED REPAIR DOUBLER IAW SRM 53-00-11, FIG 230 AND INSTALLED IAW SRM 51-42-11 AND SRM 53-00-11, FIG 230.
